# SDR AALA202104269049

- Difficulty date: April 25, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 56,723 hours, 23,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12156
- Condition: Damaged
- Location: L1 Door
- Part time: 22,806 hours, 9,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE HAS WORN/TORN ABRUDUBLE/RUBBER ON THE GIRT.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE IN ACCORDANCE WITH B737NG AMM 25-66-01-401.
